# SDR AALA201806139036

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 76,698 hours, 9,628 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY 2F-1R SMOKE DETECTOR GOING OFF. PERFORMED OPERATIONAL TEST AT LAVATORY SMOKE DETECTION SYS IN LAVATORY 2F-1R NO FAULT NOTED. OK FOR SERVICE.
